MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP ANALYZER
Model Number ADVIA CENTAUR XP ANALYZER
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an initial reactive anti-hepatitis b surface antigen (ahbs2) result was obtained on a patient sample on the advia centaur xp analyzer.The initial reactive result was not reported to the physician(s).Initially, the customer repeated the sample in duplicates on the original instrument and the results recovered as reactive and non-reactive.Then, the customer repeated the same sample on both the original and alternate advia centaur xp instruments and the results recovered as non-reactive.The repeat non-reactive result was considered correct and was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the initial reactive ahbs2 result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that an initial reactive anti-hepatitis b surface antigen (ahbs2) result was obtained on a patient sample on the advia centaur xp analyzer.Quality control (qc) and calibration recovered acceptably on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse determined low water volume at dispense port 3, dilution probe (dp3) diluter had a sensor that was not detected within the allowed range during the homing of reagent 3 diluter.The cse pumped water through the fluidics manifold and verified that there was no blockage.The cse observed failed daily cleaning procedure (dcp), replaced diluter, ribbon cable, 2-way valves 14, 17, 15, 16, 76 and 3-way valves 54 and 55, base fluids cable, and aspirate tubing.The cse repositioned and secured the grounding cable on aspirate 4, performed a dispense/aspirate test with water and washed on each probe, and ran 4 ahbs2 patients five times which recovered acceptably, repositioned the acid tubing and aspirate tube, readjusted the aspirate probe tubing into the sleeves, and performed the dispense and aspirate tests, which recovered acceptably.The cse calibrated and performed slight changes to reagent probes 1, 2, and 3, verified aspirate probes for dispenses and aspirations, which recovered acceptably; verified dark counts and acid and base dispenses and ran qc, which recovered acceptably.Siemens has determined that there were no issues with the reagent as qc recovered within acceptable ranges, and no issues were reported with other patient samples.Siemens evaluated the event and determined that an instrument malfunction, which was addressed with the service activities performed by the cse, potentially contributed to the initial reactive (ahbs2) results.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR XP ANALYZER
Common Device Name
ADVIA CENTAUR XP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
mekala g
pritech park sez, block11
sarjapur outer ring road
karnataka 10591
IN   10591
840457474
MDR Report Key20459716
Report Number2432235-2024-00231
Device Sequence Number18084032
Product Code JJE
UDI-Device Identifier00630414573564
UDI-Public(01)00630414573564
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP ANALYZER
Device Catalogue Number10364455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown